# SDR UALA2012043002546

- Difficulty date: April 28, 2012
- Submitted: May 25, 2012
- Operation: Air carrier
- Aircraft: N586UA
- Make and model: Boeing 757222
- Aircraft serial: 26710
- Aircraft time: 61,867 hours, 21,929 cycles
- Engine: Pwa PW2037
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Lack Of Lube
- Location: R4 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

R4 DOOR IS CLOSED BUT WILL NOT ARM,  ADJUSTED AND LUBED GIRT BAR MECHANISM PER AMM 52-11-25.  SLIDE ARMS AND DISARMS NORMALLY.
